# SDR HEEA076291

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL. SENT TO DRAKE AIR FOR INSPECTION AND REPAIR.
